MathSciNet Relay Station
MathSciNet bibliographic data
MR2197453 (2006k:13033) 13D05 (13D03 13H10 55N35)
Asadollahi, Javad; Salarian, Shokrollah Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2183–2203 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement